# SDR UPS04841696

- Difficulty date: December 29, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 66,981 hours, 24,729 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 36412561
- Condition: Corroded
- Location: Left Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, LT WING L/E INTERNAL DOUBLER IS CORRODED BEYOND LIMITS BETWEEN XFS 622.75 TO XFS 610, LOWER INTERNAL DOUBLER AT PANEL OPENING.  REMOVED, FABRICATED AND REPLACED DOUBLER IAW DWG 3641256 AND SRM 51-1-21.
